# SDR SWAA2022011465528

- Difficulty date: March 31, 2017
- Submitted: January 14, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 27,627 hours, 16,265 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL #242ACF HAS SURFACE DELAMINATION AT MANY AREAS. / REPLACED PANEL 241ACF PER AMM 53-21-00 (THERE IS NO PANEL 242ACF). TO BE INSTALLED ON JPANEL-241-CLOSE.
